Locally asymptomatically rank-based procedures for testing autoregressive moving average dependence
Marc Hallin () and
Madan Lal Puri
ULB Institutional Repository from ULB -- Universite Libre de Bruxelles
Keywords: asymptotic sufficiency; asymptotically maximin most powerful tests; linear serial rank statistics; quadratic rank statistics; rank portmanteau statistics (search for similar items in EconPapers)
Note: SCOPUS: ar.j
References: Add references at CitEc
Citations: Track citations by RSS feed
Published in: Proceedings of the National Academy of Sciences of the United States of America (1988) v.85 nÂ° 7,p.2031-2035
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/127951
Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... lb.ac.be:2013/127951
Access Statistics for this paper
More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().